# SDR C2XA03TY157

- Difficulty date: September 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 7,745 hours, 7,598 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 23092032003
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE RIGHT MLG RETRACTION AXLE CHROME PLATED AREA DAMAGED. MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG RETRACTION AXLE I/A/W-EMB-135-AMM-32-10-03. OPS AND LEAK CHECKED GOOD.
